# SDR SIMA200517802

- Difficulty date: June 24, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4296
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DUAL PITCH TRIM FAILURE.  PERFORMED RESET PROCEDURES IN AOM AND PROCEEDED ON WITH NO INCIDENT.  REPLACED THE HSCU.  OPS CHECK GOOD.  AC RETURNED TO SERVICE.  (K)
